# SDR ASAA0140166

- Difficulty date: December 3, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022601
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING LINE CHECK, FOUND FLOOR TRACK LIGHTS INOPERATIVE IN AFT CABIN.  CONNECTED WIRES, OPS NORMAL.  (M)
